Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 6, NWS Austin/San Antonio, TX

May 25, 2014Bandera County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 25, 2014, 11:02 PM CDT for Bandera County, Texas. It took effect at May 26, 2014, 4:45 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 25, 2014, 11:02 PM CDT (04:02 UTC)
In effect from
May 26, 2014, 4:45 AM CDT
Expired
May 26, 2014, 2:32 AM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Bandera County, TX

The radar

The Laughlin AFB radar (KDFX), 113 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at Bandera (BDAT2). The gauge peaked at 10.81 ft at May 26, 2014, 12:00 PM CDT.

actionminormoderate5101505/2605/27
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WGUS44 KEWX 260402
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 PM CDT SUN MAY 25 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC019-262200-
/O.NEW.KEWX.FL.W.0006.140526T0945Z-140526T2200Z/
/BDAT2.2.ER.140526T0945Z.140526T1000Z.140526T1000Z.NO/
1102 PM CDT SUN MAY 25 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE MEDINA RIVER AT BANDERA.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM SUNDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO QUICKLY CREST ABOVE 14 FEET VERY EARLY MONDAY MORNING.
* IMPACT...AT 15.0 FEET...MODERATE LOWLAND FLOODING COVERS LOWEST PARKING SITES 
  AT CAMP JELLYSTONE IN BANDERA AND IS THREATENING THE SECOND LEVEL.  RESIDENTS 
  IN CAMP JELLYSTONE SHOULD MONITOR NOAA WEATHER RADIO FOR DEVELOPING HEAVY RAIN
  AND FLOOD CONDITIONS.  LOWEST HOMES AT THE UPPER END OF MEDINA LAKE ARE 
  THREATENED IF THE LAKE IS NEAR SPILLWAY LEVEL.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON MAR 30 
  2007.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
BANDERA             10	 13    7.41   MON        12.5  5.5   4.4   4.3   4.1   

&&


SAN ANTONIO RIVER
LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900
1 follow-up statement
973 
WGUS84 KEWX 260732
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CDT MON MAY 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  MEDINA RIVER AT MEDINA RIVER AT BANDERA AFFECTING BANDERA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC019-260802-
/O.CAN.KEWX.FL.W.0006.000000T0000Z-140526T2200Z/
/BDAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
232 AM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MEDINA RIVER AT MEDINA RIVER AT BANDERA.
* AT  2:16 AM MONDAY THE STAGE WAS 5.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.3 FEET. THE RIVER WILL 
  FALL TO 4.0 FEET BY .


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

SAN ANTONIO RIVER
 MEDINA RIVER AT    10   13    5.7   MON 02 AM   4.0   4.0   3.9   3.9      


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 9:50 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 25, 9:50 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SUN MAY 25 2014

.UPDATE...
OVERALL SEVERE THREAT IS ENDING...BUT THE HEAVY RAIN THREAT AND
FLASH FLOODING THREAT IS INCREASING AS THE LOW LEVEL JET
STRENGTHENS ALONG A CONVERGENCE AREA FROM BROWNWOOD DOWN TO NEAR
DEL RIO. THIS IS WHERE STORM REGENERATION IS OCCURRING AND
TRAINING OF CELLS IS LIKELY. THE 00Z DRT SOUNDING SHOWS PLENTY OF
CAPE AVAILABLE FOR STORMS OVERNIGHT. FOR THIS REASON HAVE EXPANDED
THE FLASH FLOOD WATCH TO INCLUDE THE KINNEY...UVALDE...MEDINA...
BEXAR...AND COMAL COUNTIES. HAVE INCREASED THE RAIN POTENTIAL TO
OVER 7 INCHES AS SOME 4-5 INCHES TOTALS HAVE ALREADY OCCURRED IN
REAL AND KERR COUNTIES. HAVE INCREASED POPS ACROSS THIS AREA AS WELL.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT SUN MAY 25 2014/

AVIATION... /00Z TAFS/
SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY
SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL
CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE
LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY
THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE
CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS
EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE
SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO
GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE
PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH
PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC
MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND
MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS
WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL
SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY
MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF
THE TAFS FOR NOW.

PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE
STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO
GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE
EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS
PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS
MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE
THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE
LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN
ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED
TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE
ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF
OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH
FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU
AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS
EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO
5 FROM THIS EVENING THROUGH MONDAY.

A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL
THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE
ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE
TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH
LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35.

LONG TERM (TUESDAY THROUGH SUNDAY)...
THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR
MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER
PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35.
WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL
RIDGE BUILD ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  86  70  86  70 /  30  50  30  40  30
AUSTIN BERGSTROM INTL AIRPORT  69  86  68  86  68 /  30  50  30  40  30
NEW BRAUNFELS MUNI AIRPORT     69  86  68  87  68 /  30  50  30  30  30
BURNET MUNI AIRPORT            67  83  68  83  68 /  50  50  40  40  30
DEL RIO INTL AIRPORT           71  88  72  92  73 /  70  30  30  20  10
GEORGETOWN MUNI AIRPORT        71  85  70  83  70 /  40  50  30  60  40
HONDO MUNI AIRPORT             72  89  71  92  72 /  60  50  30  20  20
SAN MARCOS MUNI AIRPORT        69  85  68  85  68 /  30  50  30  30  30
LA GRANGE - FAYETTE REGIONAL   71  87  71  86  71 /  20  60  20  40  40
SAN ANTONIO INTL AIRPORT       71  86  71  89  71 /  40  50  30  30  20
STINSON MUNI AIRPORT           72  88  72  91  71 /  40  50  30  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS...
GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MEDINA...REAL...
UVALDE...VAL VERDE.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...09
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 10:01 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT SUN MAY 25 2014

TXZ171>173-183>194-202>209-217>225-228-270400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1001 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND
THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES
THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL
CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS
AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES
WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS
APPROACHING 7 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS
SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL
EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND
GUSTY WINDS IN THE STRONGEST THUNDERSTORMS.

YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON
TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY
RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN
MONDAY AND TUESDAY.

In the hours before

Special weather statement, May 25, 8:42 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT SUN MAY 25 2014

TXZ186-187-260215-
BANDERA-KERR-
842 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BANDERA AND SOUTHEASTERN
KERR COUNTIES UNTIL 915 PM CDT...

AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF MEDINA...MOVING NORTHEAST AT 30
MPH. THIS STORM WILL MOVE NORTHEAST ALONG HIGHWAY 16 TOWARD
KERRVILLE.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KERRVILLE...
  CAMP VERDE...
  CENTER POINT...
  INGRAM...
  KERRVILLE STATE PARK...
  CYPRESS CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3013 9923 3001 9894 2982 9917 2990 9935
TIME...MOT...LOC 0141Z 216DEG 25KT 2991 9923
Local storm report, May 25, 9:05 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HEAVY RAIN       1 ENE VANDERPOOL        29.74N  99.53W
05/25/2014  E3.00 INCH       BANDERA            TX   COCORAHS

            3 INCHES IN THE PAST TWO HOURS

&&

EVENT NUMBER EWX1400467

SBS
Local storm report, May 25, 9:56 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      4 S UTOPIA              29.56N  99.53W
05/25/2014                   UVALDE             TX   NWS EMPLOYEE

            LOW WATER CROSSING FLOODED OVER FM187 FORCING VEHICLES
            TO TURN AROUND

&&

EVENT NUMBER EWX1400468

SBS
Special weather statement, May 25, 10:00 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 PM CDT SUN MAY 25 2014

TXZ186-187-189-204-260330-
BANDERA-KENDALL-KERR-MEDINA-
1000 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANDERA...
NORTHEASTERN MEDINA...EXTREME SOUTHEASTERN KERR AND SOUTHWESTERN
KENDALL COUNTIES UNTIL 1030 PM CDT...

AT 956 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BANDERA TO BANDERA
FALLS TO 6 MILES SOUTHWEST OF LAKEHILLS...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS. HAIL IS EXPECTED FROM BANDERA TO JUST
NORTHWEST OF BOERNE WITH STRONG WIND GUSTS SOUTH ALONG THE LINE OF
STORMS. VERY HEAVY RAINS CAN ALSO BE EXPECTED.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BANDERA FALLS...
  PIPE CREEK...
  LAKEHILLS...

LAT...LON 2988 9886 2977 9881 2953 9881 2954 9906
      2981 9907
TIME...MOT...LOC 0259Z 259DEG 17KT 2976 9900 2969 9898
          2957 9901
Special weather statement, May 25, 10:03 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1003 PM CDT SUN MAY 25 2014

TXZ202-217-260330-
KINNEY-MAVERICK-
1003 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHEASTERN KINNEY
COUNTIES UNTIL 1030 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRACKETTVILLE TO 5
MILES SOUTHEAST OF SPOFFORD TO PALOMA...AND MOVING NORTHEAST AT 20
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ALAMO VILLAGE...
  ANACACHO...
  TURKEY MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2945 10013 2884 10013 2878 10046 2943 10050
TIME...MOT...LOC 0303Z 243DEG 19KT 2929 10039 2913 10033
          2889 10038
Special weather statement, May 25, 10:26 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT SUN MAY 25 2014

TXZ202-217-260400-
KINNEY-MAVERICK-
1026 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 1100 PM CDT...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DARLING...OR 10 MILES
SOUTHEAST OF SPOFFORD...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN MAVERICK AND SOUTHEASTERN
KINNEY COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2928 10013 2897 10012 2897 10036 2912 10042
TIME...MOT...LOC 0326Z 239DEG 14KT 2907 10028

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.